# SDR COMA9960771

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7279
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Condition: Open
- Location: Fuselage
- Stage of operation: CL
- Nature of condition: W, N
- Precautionary procedure: A

## Discrepancy

STALL FAIL MESSAGE AND LOUD NOISE THAT INCREASED WITH SPEED.  FOUND 02 SERVICE DOOR OPEN, CLOSED DOOR.
